# SDR DL73G030775

- Difficulty date: August 20, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- Aircraft time: 41,438 hours, 19,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FORE FLAP DISBONDED.  TE WEDGE REBUILT IAW ER/A 423088-14.
